No CrossRef data available.
Article contents
Limits of unbounded sequences of continued fractions
Published online by Cambridge University Press: 17 April 2009
Extract
Core share and HTML view are not available for this content. However, as you have access to this content, a full PDF is available via the ‘Save PDF’ action button.
Let X = {xk}k≥1 be a sequence of positive integers. Let Qk = [O;xk,xk−1,…,x1] be the finite continued fraction with partial quotients xi(1 ≤ i ≤ k). Denote the set of the limit points of the sequence {Qk}k≥1 by Λ(X). In this note a necessary and sufficient condition is given for Λ(X) to contain no rational numbers other than zero.
- Type
- Research Article
- Information
- Copyright
- Copyright © Australian Mathematical Society 1990
References
[1]Angell, D., ‘The limiting behaviour of certain sequences of continued fractions’, Bull. Austral. Math. Soc. 38 (1988), 67–76.CrossRefGoogle Scholar
[2]Niven, I. and Zuckerman, H.S., An Introduction to the Theory of Numbers, (3rd edition) (John Wiley and Sons Inc., 1972).Google Scholar
[3]Worley, R.T., ‘Estimating |α – p/q|’, J. Austral. Math. Soc. (Series A) 31 (1981), 202–206.CrossRefGoogle Scholar